# SDR SWIA200413761

- Difficulty date: August 24, 2004
- Submitted: August 31, 2004
- Operation: Air carrier
- Aircraft: N915SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7615
- Aircraft time: 5,714 hours, 4,925 cycles
- Engine: Ge CF343B1
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Control Unit
- Part number: 70609
- Part serial: 1246
- Condition: Malfunctioned
- Location: Horiz Stab Trim
- Part time: 471 hours, 418 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

STAB TRIM CHANNEL 1 WILL NOT ENGAGE.   INSTALLED A SERVICEABLE HSTCU. OPERATIONAL CHECK GOOD.
